# SDR HEEA062912

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8765J
- Make and model: Bolkms BK117A4
- Aircraft serial: 7054
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001452500
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WILL NOT TRANSMIT OR RECEIVE ON 154.250 PL32, 155.865, 154.295, 155.340, PL06, TRANSMITS ON 463.150 PL32 OR RECEIVE ON 468.150 PL32.
